# SDR MASA200601587

- Difficulty date: June 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,352 hours, 16,632 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7339 CHS - FLAPS FAIL AT "O" DEGREE'S IN CRUISE.  CAPT DECLARED AN EMERGENCY ON LANDING.  LANDING WAS UNEVENTFUL.  MX COMPLIED WITH PART "A".  NO FURTHER ACTION REQUIRED.
